# SDR SWI20241010000019

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 44,810 hours, 39,441 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: False Indication
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L14TH DUCT WARNING. COMPLIED WITH QRH MESSAGE PERSISTED UNTIL ENGINE SHUT DOWN. (FLIGHT 5754 - FILED CLOSED)DURING ATTEMPTED LEAK CHECK OF THE LEFT 14TH STAGE BLEED AIR DUCTS, L14TH DUCT WARNING MESSAGE ILLUMINATED WITH NO 14TH STAGE AIR SUPPLIED TO THE DUCT. REPLACED SENSING ELEMENT A59WK REF AMM 36-21-04, OPS CHECK GOOD. PERFORMED LEAK CHECK OF THE LEFT 14TH STAGE AIR DUCTS, LEAK CHECK GOOD. OK FOR SERVICE.
